# SDR DL767951725

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109DL
- Make and model: Boeing 767232
- Aircraft serial: 22221
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Corner
- Condition: Damaged
- Location: Nr 1 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING LETTER CHECK, NR 1 FLAP UPPER INBD CORNER DAMAGED.  REPAIRED PER SRM 57-53-01 PAINTED AREA LT WING.
